# SDR AALA201910119021

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 10,272 hours, 3,931 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R1 AND L2 EMERGENCY DOORS DAMPER PRESSURE LOW. MAINTENANCE SERVICED DOOR R1 (SEE AALA201910109006) AND L2 DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
